# SDR AALA20091027DFW01

- Difficulty date: October 26, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 39,845 hours, 4,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 37C INOPERATIVE.  RELAMPED LIGHT AT SEAT 37C.
